Home » Shop » hot sale » Ready In Case Aspirin Tablets

Ready In Case Aspirin Tablets

Original price was: $3.75.Current price is: $2.21.

Sale!
SKU: 86812 Category:

Aspirin 81 mg Benefits

  • Aspirin 81 mg temporarily relieves minor aches and pains
  • Other therapy as recommended by your doctor
  • Because of its delayed action, this product will not provide fast relief of headaches , fever, or other symptoms needing immediate relief

What are the ingredients of Life Extension Aspirin 300 Tablets?

  • Active Ingredient (in each tablet):
    • Serving Size 1 tablet
    • Servings Per Container 300
    • Aspirin (NSAID)†: 81 mg
  • Inactive ingredients:
    • Acetylated monoglycerides
    • Anhydrous lactose
    • Carnauba wax
    • Colloidal silicon dioxide
    • Corn starch
    • Croscarmellose sodium
    • D&C Yellow 10 Aluminum Lake
    • FD&C Yellow 6 Aluminum Lake
    • Hypromellose
    • Hypromellose phthalate
    • Iron oxide Yellow (iron oxide ochre)
    • Methacrylic acid
    • Copolymer
    • Microcrystalline cellulose
    • Mineral oil
    • Polyethylene glycol (PEG)-400
    • Polysorbate 80
    • Povidone
    • Pregelatinized starch
    • Propylene glycol
    • Simethicone
    • Silicon dioxide
    • Sodium bicarbonate
    • Sodium hydroxide
    • Sodium lauryl sulfate
    • Starch
    • Stearic acid
    • Talc
    • Titanium dioxide
    • Triacitin
    • Triethyl citrate

What to buy with Life Extension Aspirin Tablets

  • Vive Full Head Ice Wrap
  • Fabrication Point Relief ColdSpot Lotion Gel
  • Capzasin-HP Arthritis Pain Relief Creme

How to take Life Extension Low Dose Aspirin 300 Tablets?

  • Do not exceed recommended dosage.
  • Drink a full glass of water with each dose.
  • Adults and children 12 years of age and over: take 4 to 8 tablets every four hours, not exceeding 48 in 24 hours, unless directed by a doctor.
  • Children under 12 years of age: consult a doctor.

Warnings:

  • Reye’s syndrome:
    • Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.
    • When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
  • Allergy alert:Aspirin may cause a severe allergic reaction, including hives, facial swelling, asthma (wheezing), or shock.
  • Stomach bleeding warning:
    • This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding.
    • The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, or take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed.
  • Do not use if: you have ever had an allergic reaction to any other pain reliever/fever reducer.
  • Ask a doctor if:
    • a stomach bleeding warning applies to you, if you have a history of stomach problems, such as heartburn, high blood pressure, heart disease, liver cirrhosis, or kidney disease, or you are taking a diuretic, or you have asthma.
  • Stop use and ask a doctor if:
    • you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, an allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area.
  • If pregnant or breastfeeding:
    • ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery.
    • Keep out of reach of children. In case of an overdose, get medical help or contact a Poison Control Center right away.